# SDR UHLA201606140326

- Difficulty date: June 14, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N274SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145344
- Aircraft time: 35,168 hours, 30,515 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Loose
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 1 LEAK AFTER TAKEOFF.  AFTER RUNNING QRH, MESSAGE WENT AWAY.  ON AFTER LANDING WHILE USING THE APU BLEED, BLEED 1 LEAK MESSAGE RETURNED.  DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITHOUT INCIDENT.  FOUND LOOSE CLAMPS ON TEMP CONTROL UCU.  REPAIR AS NEEDED AND PERFORMED AN ENGINE RUN AND APU ACFT PACKS, NO BLEED LEAKS NOTED AT THIS TIME IN REF WITH 21-00-00 AND 21-60-01.
